# SDR IPXA1565108

- Difficulty date: March 4, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED - INTERMITTENT HOT ELECTRICAL ODOR COMING FROM F/O'S SIDE OF FLIGHT DECK SEEMS TO BE COMING FROM THE INSTRUMENT PANEL AREA.  REMOVED INSTRUMENT PANEL, SPEAKER AND 02 REGULATOR FROM F/O SIDE. VISUAL INSP OF WIRING INDICATES NO FAULTS.  REINSTALLED ALL REMOVED PANELS.  PERFORMED FIM 21-00-1 PROCEDURES 1,2,3,4. NO ODORS.  REF AMM 05-51-56-2.  VISUAL INSP OF FWD ELECTRONICS BAY INDICATES NORMAL.  NO ODORS.
